# SDR 98ZZZX4816

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S171
- Engine: Allsn 250C20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Plug
- Condition: Leaking
- Location: Fuel Pump
- Component: Bendix, 3865005
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO SCENE, CREW DETECTED STRONG SMELL OF FUEL.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FUEL SEEPING FROM SAFTIED PLUG ON END OF FUEL PUMP FILTER COVER.  RE-TORQUED PLUG AND RE-SAFTIED.  LEAK CHECKED AND RETURNED TO SERVICE.  REF:  ALLSION 250-C20 IPC, CHAPTER 73-20-00, FIGURE 1, ITEM 67.
